Boundedness and applications of singular integrals and square functions: a surveyReportar como inadecuado




Boundedness and applications of singular integrals and square functions: a survey - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Bulletin of Mathematical Sciences

, Volume 1, Issue 2, pp 201–244

First Online: 11 October 2011Received: 15 September 2011Accepted: 23 September 2011

Abstract

We present a survey of certain aspects of the theory of singular integrals and square functions, with emphasis on L boundedness criteria and recent applications in partial differential equations.

Mathematics Subject Classification 2000Primary 42B20 42B25 Secondary 35J25 35J55 47F05 47B44 Communicated by Neil Trudinger.

Steve Hofmann was supported by the National Science Foundation; Alan McIntosh was supported by the Australian Government through the Australian Research Council.

Download to read the full article text



Autor: Steve Hofmann - Alan McIntosh

Fuente: https://link.springer.com/







Documentos relacionados